# SDR AWXA200700112

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,249 hours, 42,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY EXIT LIGHT ROW 2 LT INOP (ESCAPE PATH).  MX REMOVED AND REPLACED SEAT MOUNTED LIGHT ASSY, BATTERY PACK, AND CHARGER M 01133, OPS CHECK WAS GOOD.
